# SDR QXEA2024091600212

- Difficulty date: September 16, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 16,419 hours, 11,052 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN EICAS DISPLAYED BRK LH FAULT AND BRK RH FAULT. WHILE MESSAGED WERE DISPLAYED WE LOST BREAKING FOR ABOUT 2 SECONDS. MSGS CLEARED AND BREAKING CAME BACK. REMOVED FROM SERVICE. PERFORMED MCN NO.: E320011-01, ISSUE NO.: 1. NO MTX ACTIONS NECESSARY. NO FURTHER DEFECTS. RETURNED TO SERVICE.
